I posted this on the forum and was advised by a member to ‘ask a nurse’, so here goes:
I have recently started on Zoladex, monthly implants, and have stress incontinence which is getting worse. An now on my second monthly implant. I had a TURP in February 2020, which confirmed a T3a prostate mass. Bone & body scan were clear. I was started on BICALUTAMIDE for 28 days and then Zoladex on day 12 of the Bicalutamide course. I have had stress incontinence pretty much from the start of Zoladex. I had no incontinence after the TURP till I started the Zoladex.Has you heard of anyone of anyone else having incontinence on Zoladex? Does it improve?
Thanks for getting in touch with us.
It’s understandable why you’re feeling concerned. Beginning any treatment can be a daunting experience.
We would always recommend seeking medical advice about any new or worsening symptoms. If this is out of normal working hours you can seek medical advice by calling 111.
There are potentially a number of reasons you are experiencing urinary incontinence at the moment. Unfortunately, it is not possible for us to determine the possible cause of your symptoms online. Only someone involved in your care who can review you would be able to do this. It is unclear in your message if you have made your team aware of your symptoms since starting the Zoladex. If not, I would urge you to let them know as soon as possible.
Best wishes and take care.
Whatever cancer throws your way, we’re right there with you.
We’re here to provide physical, financial and emotional support.
© Macmillan Cancer Support 2020
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man (604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: 668265007